MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT515
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Additional information was requested and received.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health professional reported that following implantation of an intraocular lens (iol), a small divet was noted on posterior surface of the iol.The lens was remained implanted and surgeon not concerned regarding visual acuity outcome.
 
Additional Manufacturer Narrative
The product was not returned.A photo was provided of a computer monitor displaying a lens in the eye.There is a red circle drawn around a gray spot near the center of the optic.Due to the quality and lighting of the photo, the origin of the spot cannot be determined at any magnification.Product history records were reviewed and the documentation indicated the product met release criteria.The customer indicated the use of a qualified cartridge and handpiece.The customer indicated the use of a viscoelastic, which is not qualified for cartridge use.Based on our observation of the attached photo, there may a spot/mark on the lens.It is difficult to make a final determination without evaluation of the physical sample.The root cause may be related to a failure to follow the dfu.The viscoelastic indicated is not qualified for the lens/cartridge combination used.Due to differing material properties, the use of an non-qualified viscoelastic may result in delivery issues and/or damage.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11896981
Report Number1119421-2021-01119
Device Sequence Number1284915
Product Code POE
UDI-Device Identifier00380652422420
UDI-Public00380652422420
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberDFT515
Device Lot Number12751472
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III INJECTOR; MONARCH III, CARTRIDGE D; OVD- ZEISS TWINVISC